The group generated by two conjoints
Prace Matematyczno-Fizyczne, Tome 21 (1910) no. 1, pp. 61-64
Cet article a éte moissonné depuis la source Library of Science
@article{PMF_1910_21_1_a7,
author = {Miller, G. A.},
title = {The group generated by two conjoints},
journal = {Prace Matematyczno-Fizyczne},
pages = {61--64},
year = {1910},
volume = {21},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMF_1910_21_1_a7/}
}
Miller, G. A. The group generated by two conjoints. Prace Matematyczno-Fizyczne, Tome 21 (1910) no. 1, pp. 61-64. http://geodesic.mathdoc.fr/item/PMF_1910_21_1_a7/